Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:5
  • preuzimanja u poslednjih 30 dana:5

Sadržaj

članak: 1 od 1  
2018, vol. 22, br. 1, str. 81-92
Fixed point theorems of generalized S - β - Ψ contractive type mappings
(naslov ne postoji na srpskom)
aNational Institute of Technology Manipur, Department of Mathematics, Langol, Imphal, India
bManipur Institute of Technology, Department of Basic Sciences and Humanities, Takyel, India
cSultan Qaboos University, Department of Mathematics and Statistics, Al-Khoud, Muscat, Sultanate of Oman

e-adresabulbulkhomdram@gmail.com, ymnehor2008@yahoo.com, ymahenmit@rediffmail.com, mohammad@squ.edu.om
Ključne reči: Generalised S - β - Ψ contractive mappings; S-metric space; fixed point; α-admissible; β-admissible
Sažetak
(ne postoji na srpskom)
In this paper, we introduce the concept of generalised S - β - Ψ contractive type mappings. For these mappings we prove some fixed point theorems in the setting of S-metric space.
Reference
Alghamdi, M.A., Karapınar, E. (2013) G-β-ψ contractive-type mappings and related fixed point theorems. Journal of Inequalities and Applications, 2013(1): 70
Berinde, V. (2002) Iterative approximation of fixed points. Editura Efemeride
Karapınar, E., Samet, B. (2012) Generalized - Contractive Type Mappings and Related Fixed Point Theorems with Applications. Abstract and Applied Analysis, 2012: 1-17
Níhal, Y.Ö., Níhal, T. (2017) Some fixed point theorems on S-metric spaces. Matematički vesnik, vol. 69, br. 1, str. 39-52
Özgür, N.Y., Taş, N. (2017) New contractive conditions of integral type on complete S-metric spaces. Mathematical Sciences, 11(3): 231-240
Priyobarta, N., Rohen, Y., Mlaiki, N. (2017) Complex valued Sb-metric spaces. Journal of Mathematical Analysis, 8 (3): 13-24
Rohen, Y., Dosenovic, T., Radenovic, S. (2017) A Note on the Paper 'A Fixed Point Theorems in S-b-Metric Spaces{''. Filomat, vol. 31, br. 11, SI, str. 3335-3346
Samet, B., Vetro, C., Vetro, P. (2012) Fixed point theorems for -contractive type mappings. Nonlinear Analysis: Theory, Methods & Applications, 75(4): 2154-2165
Sedghi, S., Shobe, N., Aliouche, A. (2012) A generalization of fixed point theorems in s-metric spaces. Matematički vesnik, vol. 64, br. 3, str. 258-266
Zhou, M., Liu, X., Radenovic, S. (2017) S-gamma-phi-varphi-contractive type mappings in S-metric spaces. Journal of Nonlinear Sciences and Applications, 10(04): 1613-1639
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1801081K
objavljen u SCIndeksu: 06.07.2018.
Creative Commons License 4.0